Zusätzliche Gleichungen zur Hermiteschen Formel

O. Hölder

Mathematische Annalen (1933)

  • Volume: 108, page 605-614
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hölder, O.. "Zusätzliche Gleichungen zur Hermiteschen Formel." Mathematische Annalen 108 (1933): 605-614. <http://eudml.org/doc/159654>.

author = {Hölder, O.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {605-614},
title = {Zusätzliche Gleichungen zur Hermiteschen Formel},
url = {http://eudml.org/doc/159654},
volume = {108},
year = {1933},

AU - Hölder, O.
TI - Zusätzliche Gleichungen zur Hermiteschen Formel
JO - Mathematische Annalen
PY - 1933
VL - 108
SP - 605
EP - 614
KW - algebra, number theory
UR - http://eudml.org/doc/159654
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.